# SDR IPXA2019102858285

- Difficulty date: October 9, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Part number: A5398935820091
- Condition: Cracked
- Location: Fwd Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD WEB CRACKED FOR PANEL 313AL HOLD OPEN RODRECVD NEW PART, REMOVED AND REPLACED IAW SRM 51-40-21
